Announcement

Collapse
No announcement yet.

dilauded

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    dilauded

    my dr. has given me 4 mg. dilaudid. i have been taking hydrocodone for about 2-3 yrs. now and they seem to not be working as good as once, my doc put me on the dilauded . however i dont really feel anything when i take just one! i have shamefully thought about crushing and injecting but dont really know how to go about doing it! is the drug alot better when you inject? i hav heard so, how do you feel, from the initial rush untill you run the cycle? sorry if i sound like a junkie, just hurting alot an lookin for relief!

    #2
    this may sound stupid but why would you want to inject this to begin with? do you have a drug problem?

    Comment


      #3
      why are you in pain? what Kind of pain are you in and have you thought about a pain management?

      Comment


        #4
        If you are using the medication for lesse the pain then you shouldn't be looking for any kid of a rush. Hydrocodone & Dilaudid are both highly addicting and easy to become dependent on and or addicted to. The pain you will feel is from the withdrawal from the med , not the pain you started taking them for. No, they shouldn't be injected.


        CWO
        The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

        Comment


          #5
          There are injectable forms of opiates, which are not the same as crushing the oral forms and injecting them. Drug abusers do the latter, seeking to get high. If you think a test with an injectable opiate is worth trying, ask your doctor.

          I take 8 mg. dialudid, primarily because it improves my central pain-induced stomach queasiness. It doesn't do diddly for the pains (800 mg. might, but I'd never poop again <sigh>.) I've never even considered injecting it. I've asked my doc about IV dilaudid, he didn't like the idea, so that was that.
          Alan

          Proofread carefully to see if you any words out.

          Comment


            #6
            If youve been on opiates for 3+ yrs, you'd probebly have a tollerance as such that you probebly wouldn't even get high.
            C-5 incomplete , walking with crutches. In controlled pain. Respect to all SCI people.

            Comment


              #7
              Maybe you should ask your doc to switch you to a different pain med? I've had to do that over the years, and it seems to help. You develop a tolerance after a while.
              Live Every Day Like It's Your Last!

              C3-C4 and T12-L1 since July 1988

              Comment

              Working...
              X